| Catalog Number |
381523 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/30/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is the result of an investigation finding.While catheter kinking is not mdr reportable, catheter tip integrity is.The complaint of a damaged iv catheter was confirmed and the cause appeared to be manufacturing related.One 22ga insyte autoguard winged iv catheter from lot: 4276445 was provided for investigation.A functional test showed no leaks in the catheter.A microscopic examination revealed an irregular edge at the catheter tip, which was consistent with damage caused during manufacturing.The appropriate manufacturing personnel were notified of this complaint.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.B3.The date received by manufacturer has been used for this field.
Event or Problem Description
It was reported that bd insyte autoguard winged catheter kinked.The following information was provided by the initial reporter: i have two more defective 22g insyte caths.Unknown date ¿ in (b)(6) 2025 sometime.Cath kinked under the skin.Had to re-stick patient.